# SDR SWAA2023121829963

- Difficulty date: November 22, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 26,896 hours, 13,003 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Incorrect
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727 INNER CHORD AT STRINGER 18A LEFT SIDE THICKNESS OF THE GAP BETWEEN THE INNER CHORD AND STRINGER S-18A RECORDED GAP VALUE .029 (GAP MEASUREMENT IS GREATER THAN 0.006 INCH)<[01] SHIMED GAP PER 5311-E-14577-NG;[02] C/W INSPECTION;[03] C/W INSPECTION
